# SDR USAA960577

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 344
- Part time: 19,509 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND 24 INCH SECTION OF SKIN CORROSION, LOCATED AT STATION 344 BBL 0 - LBL 24, AT FASTENER HOLES.  INSTALLED REPAIR ANGLES AS PER TYPICAL REPAIR MANUAL 53-10-03.  (M)
